On submanifolds of two manifolds.

Marcos Dajczer; Ruy Tojeiro

Mathematische Zeitschrift (1993)

  • Volume: 214, Issue: 3, page 405-414
  • ISSN: 0025-5874; 1432-1823

How to cite


Dajczer, Marcos, and Tojeiro, Ruy. "On submanifolds of two manifolds.." Mathematische Zeitschrift 214.3 (1993): 405-414. <http://eudml.org/doc/174577>.

author = {Dajczer, Marcos, Tojeiro, Ruy},
journal = {Mathematische Zeitschrift},
keywords = {isometric immersions; rigidity; minimal immersions},
number = {3},
pages = {405-414},
title = {On submanifolds of two manifolds.},
url = {http://eudml.org/doc/174577},
volume = {214},
year = {1993},

AU - Dajczer, Marcos
AU - Tojeiro, Ruy
TI - On submanifolds of two manifolds.
JO - Mathematische Zeitschrift
PY - 1993
VL - 214
IS - 3
SP - 405
EP - 414
KW - isometric immersions; rigidity; minimal immersions
UR - http://eudml.org/doc/174577
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.